What's new

Is this normal finasteride

Thread starter #1

forever21

Registered
Joined
Aug 5, 2012
Messages
24
Likes
3
So i started taking finasteride 6 months ago for hair loss it stopped the shedding i would loose maybe 5-10 hairs in the shower. 2 weeks ago i seen a increase in hair loss again and was wondering if finasteride maybe lost its affect. This is all before i started my cycle so there should be no correlation.
 

CurtisP

Registered
Joined
Apr 20, 2019
Messages
165
Likes
136
I’ve got a pretty successful protocol for hair loss

It involves a set of clippers and admitting defeat.
My forehead has been increasing in size since I was 18 - clippers and a bic razor solved the problem
 

LAF316

Registered
Joined
Jun 30, 2015
Messages
32
Likes
4
Isn't this pretty normal for fina? I've read about how u shed in spurts to promote the new hair growth coming up? As long as the shedding doesn't continue for a longer period
 

Sabre Star

Administrator
Joined
Feb 24, 2014
Messages
1,060
Likes
206
Finasteride should not all of a sudden cause hair loss. It blocks DHT so that you have a decrease in hair loss and an increase in hair growth. You’re still taking Finasteride correct? If you stopped taking Finasteride then that explains why you are experiencing more hair loss. If you haven’t stopped taking it, there’s something else going on IMO.
 
Top